Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can steroid injection cause yeast infection?

I had a steroid injection for lower back pain and pain and spasm in left leg. Now i have a bad yeast infection i have been on monistate cream for 7 days now my family doctor gave me l fluconazole 100mgm twice a day. Can the steroid injection cause this bad yeast infection?
Mon, 14 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi

Use of steroid is more likely to increase your chance of getting a yeast infection. Higher doses of medications like steroid that weaken your immune system or more likely to increase your risk of getting a fungal infection.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Candidiasis


Can steroid injection cause yeast infection?

Hi Use of steroid is more likely to increase your chance of getting a yeast infection. Higher doses of medications like steroid that weaken your immune system or more likely to increase your risk of getting a fungal infection. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General & Family Physician